I have been on this combo for very many years.I wanted to try and cut down on all these medicines and the Dr.said let's ween you off escitalopram ( generic Lexapro) weened two months then stopped.OH BOY NOT GOOD.My mood swings are horrible,and once I am angry,or sad,or depressed,I am over the top! I feel horrible! Since I have been on this combo so long,I am wondering is there any new drug that can take the place of both of these? I feel no help from Wellbutrin alone. Thank you in advance for any advice or where to do research
Plankspride; I really feel the best thing you could do is call your doctor Monday and ask for more of the generic Lexapro. We have all been through this we think we are better or try to cut done on the expense and believe me it is not worth it for you. Once they get medications that work stick with them Now maybe even if you feel the Wellbutrin is not doing much you really can't tell because it may boost the Lexapro but wait until you get stabilized prior to thinking about doing anything about the Lexapro it would be a huge mistake. best of luck to you it should be just fine and remember we are here for a boost if you need us. chuck1957
Hi, Plank! Is your doctor a GP, a PCP, or a psychiatrist? Antidepressants can cause symptoms of Bipolar II namely mood swings and episodes of depression and hypomania ~ sometimes characterized by anger and hostility. Perhaps you might ask about add-ons such as Abilify or Rexulti or one of the mood stabilizers such as Lamictal or Topomax.
Best regards and I hope you're feeling more stable soon. Wildcat
I was on both generic Wellbutrin and generic Lexapro when I was weened off the Lexapro. I had such a bad experience, my anxiety and depression went through the roof. This went on for about a month. I finally called my doctor and started back on the Lexapro. I started with 5mg and I am now back up to 20mg. I am almost back to normal and I will never do that again. I have been back taking the Lexapro for 5 weeks. Please get back in touch doctor and let them know what is going on. I hope this helps.
I'm currently on Lexapro 20mgs and I believe that it has lost its effect. I'm experiencing anxiety/depression in the form of "fear in the pit of my stomach". I don't know how else to explain. I see a psych dr this Saturday. My GP gave me Effexor 37.5 to take along with my lexapro. I've been researching and see horrible reviews on this combo! My question is, did you do well on the Lexapro and Wellbutrin? Maybe my dr can give me that instead. I, along with everyone else just want to feel better already! Being a single mom with 2 young ones is hard when you have anxiety and feel like you're not being a good mom. There are times in the late day, evening that these horrible symptoms disappear and I feel great. Sorry for the long message. xo
Hello all! First off,thank you all so much for the responses! As suggested,I got put back on generic lexapro today.The Dr. agreed with just going back on what was working. I also per Drs.orders go see a psyc.Dr. Not looking forward to that,as I am
totally ignorant as to what to expect. Google here I come! Again,thank you !
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 6 answers
I've been taking the generic of wellbutrin xl for four days now. When should I expect to see changes
Posted 16 May 2011 • 2 answers
Posted 6 Jun 2013 • 3 answers
Posted 23 Apr 2014 • 4 answers
Posted 15 Nov 2017 • 1 answer